# SDR GTIA050115

- Difficulty date: March 10, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR FAIRING EDGE CRACKED STATION XE 171.  TRIMMED LEFT ELEV FAIRING EDGE AT STATION XE 171.  MATERIAL LOSS WITHIN LIMITS.  TREAT AND PRIMED IAW SRM 51-10-3.  (M)
